MathSciNet Relay Station
MathSciNet bibliographic data
MR1920055 53C21 (53A30 53C20)
Izeki, Hiroyasu Convex-cocompactness of Kleinian groups and conformally flat manifolds with positive scalar curvature. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3731–3740 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement